# SDR HAL96106

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47654
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Smoking
- Location: Left
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - FLT 102 - CABIN STARTED FILLING WITH SMOKE FROM A/C.  SHUT DOWN PACK.  LT PACK TEMP WAS TURNED HOT.  RETURNED SW.  OPS CHECK OK.  (X)
